[MOL] (no subject) [00278] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] (no subject)



Well, we are through the first treatment. (chemo)  First few days went
really well.  Then all of a sudden last Saturday, my husband just
totally disconnected from the world.  I took him to the hospital on
Monday morning.  Was told his sodium was very low as well as potassium
and he was extremely dehydrated.  He was there for 4 days on IV's, etc.
I have him home now, but he is still not connected to the world.  I have
to work, so I have family helping to watch over him.  All his levels are
coming back up.  He is hydrated, but still out of the world.  The doctor
said it takes time.  But it's been seven days now, and I am worried he
has put himself in his own little world.   His chemo cocktail was taxol,
carbo, and VP16.  The doc said that that was way too hard on him.  We
are supposed to start round two next Wednesday.  He is going to be given
a lesser dose this time.  I don't feel he is ready to make a decision
about continuing or not continuing right now.  We are not giving up.  My
family has also suggested I get a second opinion.  Not so much as we
expect a different diagnosis, but a different perspective on the
treatment and other options.  While I am whining, last Friday when we
saw the doc, he commented to John that he knew John didn't feel well,
but he really was doing well.  So, 10 days later in the hall he says to
my son, my sister and myself, John looks awful.  I can't beleive this is
from low sodium & potassium.  Does he have a Living Will, and what do
you want me to do if his heart stops.  Also, he could die anytime.  I
was flabbergasted.  Surely, there could have been a better way to speak
to the family.  I nearly died on the spot.  Obviously he didn't die.
I've been to the hospital chapel a bunch.  God was listening, cause John
is still here.  Anyway, the jist of all this is does anyone have any
info on why John would suddenly disconnect like that?  If anyone has
experienced this, does it last?  Thanks for your help.
Gail

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------